# SDR ASAA2018060714933

- Difficulty date: May 31, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44111
- Aircraft time: 4,954 hours, 1,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Damaged
- Location: Bs 787-813
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DAMAGE TO THE SKIN AT THE FWD LOWER CORNER CUTOUT OF THE AFT CARGO DOOR .  ACFT GROUNDED.  REPAIRED IAW SRM 53-00-01-2R-21, REPAIR 21.
